Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdrawal - very bad news-Claritin

Posted by Dkscully on February 1, 2005, at 22:04:04

In reply to Re: Effexor withdrawal - very bad news Dkscully, posted by gadman on February 1, 2005, at 7:52:48

Well, I tried the Claritin when I got up this morning. I'm not entirely clear on what it was supposed to do for my withdrawal symptoms, still, but I didn't see any effect. Still got that mid-afternoon nausea/dizziness/headache thing. Tomorrow I have to give a presentation at work during that time... I've gotten to the point that I donn't even want to take anything for my headaches after reading on here about people getting liver disease from Effexor--I already took tylenol PM for 2+ years, every night, I'm totally terrified that I killed my liver already, so I feel bad taking anything else.

I used to be such a healthy person. Miss Perfect Attendance in high school, and all that. I'm so scared effexor has destroyed me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dkscully thread:1016
URL: http://www.dr-bob.org/babble/20050128/msgs/451386.html